×

zbMATH — the first resource for mathematics

Clarke’s tangent cones and the boundaries of closed sets in \(\mathbb{R}^n\). (English) Zbl 0443.26010

MSC:
26B05 Continuity and differentiation questions
26B25 Convexity of real functions of several variables, generalizations
49K99 Optimality conditions
Citations:
Zbl 0307.26012
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Clarke, F.H., Necessary conditions for nonsmooth problems in optimal control and the calculus of variations, () · Zbl 0612.49002
[2] Clarke, F.H., Generalized gradients and applications, Trans. am. math. soc., 205, 247-262, (1975) · Zbl 0307.26012
[3] {\scClarke} F.H. & {\scAubin} J.P., Monotone invariant solutions to differential inclusions, to appear. · Zbl 0405.34049
[4] Hiriart-Urruty, J.B., Contributions á la programmation mathématique: cas déterministe et stochastique, () · Zbl 0324.93042
[5] Hiriart-Urruty, J.-B., Tangent cones, generalized gradients and mathematical programming in Banach spaces, Math. op. research, (1978) · Zbl 0409.90086
[6] Hestenes, M., Optimization theory: the finite-dimensional case, (1975), Wiley New York · Zbl 0327.90015
[7] Rockafellar, R.T., Convex analysis, (1970), Princeton Univ. Press · Zbl 0229.90020
[8] Clarke, F.H., The Euler-Lagrange differential inclusion, J. diff. eqns, 19, 80-90, (1975) · Zbl 0323.49021
[9] Clarke, F.H., Necessary conditions for a general control problem, (), 257-278
[10] Clarke, F.H., The maximum principle under minimal hypotheses, S.I.A.M. J. control opt., 14, 1078-1091, (1976) · Zbl 0344.49009
[11] Clarke, F.H., The generalized problem of Bolza, S.I.A.M. J. control opt., 14, 682-699, (1976) · Zbl 0333.49023
[12] Clarke, F.H., Extremal arcs and extended Hamiltonian systems, Trans. am. math. soc., 231, 349-367, (1977) · Zbl 0369.49011
[13] Clarke, F.H., A new approach to Lagrange multipliers, Math. op. research, 1, 165-174, (1976) · Zbl 0404.90100
[14] Rockafellar, R.T., Conjugate convex functions in optimal control and the calculus of variations, J. math. analysis applic., 32, 174-222, (1970) · Zbl 0218.49004
[15] Rockafellar, R.T., State constraints in convex problems of Bolza, S.I.A.M. J. control, 10, 691-715, (1972) · Zbl 0224.49003
[16] Rockafellar, R.T., Dual problems of Lagrange for arcs of bounded variation, (), 155-192 · Zbl 0121.14803
[17] {\scRockafellar} R.T., Generalized directional derivatives and subgradients of nonconvex functions, Can. J. Math., to appear. · Zbl 0447.49009
[18] Rockafellar, R.T., Level sets and continuity of conjugate convex functions, Trans. am. math. soc., 123, 46-63, (1966) · Zbl 0145.15802
[19] {\scRockafellar} R.T., Directionally Lipschitzian functions and subdifferential calculus, Proc. Lond. math. Soc., to appear. · Zbl 0413.49015
[20] Caffarelli, L.A., The regularity of free boundaries in higher dimensions, Acta math., stockh., 139, 3-4, 155-184, (1977) · Zbl 0386.35046
[21] Friedman, A.; Kinderlehrer, D., A one phase stephan problem, Ind. univ. math. J., 24, 1005-1036, (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.